Publications [#303518] of Paul S. Aspinwall

Papers Published
  1. Aspinwall, PS, A McKay-Like Correspondence for (0,2)-Deformations, vol. 18 no. 4 (October, 2011), pp. 761-797 [1110.2524], [1110.2524v3] .

    We present a local computation of deformations of the tangent bundle for a resolved orbifold singularity C^d/G. These correspond to (0,2)-deformations of (2,2)-theories. A McKay-like correspondence is found predicting the dimension of the space of first-order deformations from simple calculations involving the group. This is confirmed in two dimensions using the Kronheimer-Nakajima quiver construction. In higher dimensions such a computation is subject to nontrivial worldsheet instanton corrections and some examples are given where this happens. However, we conjecture that the special crepant resolution given by the G-Hilbert scheme is never subject to such corrections, and show this is true in an infinite number of cases. Amusingly, for three-dimensional examples where G is abelian, the moduli space is associated to a quiver given by the toric fan of the blow-up. It is shown that an orbifold of the form C^3/Z7 has a nontrivial superpotential and thus an obstructed moduli space.